# SDR SIMA202008276003

- Difficulty date: August 26, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 37,389 hours, 32,369 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Fitting
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AILERON PCA ATTACHMENT FITTING LUGS HAVE EDGE DAMAGE 3EA.-C/A-ACCOMPLISHED EO EM-27MR-112 ON LH AILERON PCA FITTING TORQUE WRENCH 7381
